Normal subgroups of infinite symmetric groups, with an application to stratified set theory

Bowler, Nathan and Forster, Thomas (2009) Normal subgroups of infinite symmetric groups, with an application to stratified set theory. Journal of Symbolic Logic, 74 (1). pp. 17-26. ISSN 1943-5886

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Arts and Humanities > School of Philosophy
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:58
Last Modified: 21 Apr 2020 17:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/10186
DOI: 10.2178/jsl/1231082300

Actions (login required)

View Item View Item